Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/132842
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Gómez Déniz, Emilio | en_US |
dc.contributor.author | Ghitany, M. E. | en_US |
dc.contributor.author | Al-Mutairi, D. K. | en_US |
dc.date.accessioned | 2024-09-02T11:43:39Z | - |
dc.date.available | 2024-09-02T11:43:39Z | - |
dc.date.issued | 2024 | en_US |
dc.identifier.issn | 0139-9918 | en_US |
dc.identifier.other | WoS | - |
dc.identifier.uri | http://hdl.handle.net/10553/132842 | - |
dc.description.abstract | The Marshall-Olkin family of probability distributions has been the inspiration of numerous research publications in the field of probability distributions. In this paper, we present several new properties of this family. In particular, we focus on stochastic orders, stress-strength reliability, Lorenz and the Leimkhuler curves, compounding, and integrated tail distribution. Two applications related to Lorenz curves and ruin theory are finally presented. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Mathematica Slovaca | en_US |
dc.source | Mathematica Slovaca[ISSN 0139-9918],v. 74 (4), p. 1023-1038, (Agosto 2024) | en_US |
dc.subject | 5302 Econometría | en_US |
dc.subject.other | Integrated Tail Distribution | en_US |
dc.subject.other | Marshall-Olkin Extended Family Of Distributions | en_US |
dc.subject.other | Right-Tail | en_US |
dc.title | New results for the Marshall-Olkin family of distributions | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.1515/ms-2024-0075 | en_US |
dc.identifier.isi | 001291948900001 | - |
dc.identifier.eissn | 1337-2211 | - |
dc.description.lastpage | 1038 | en_US |
dc.identifier.issue | 4 | - |
dc.description.firstpage | 1023 | en_US |
dc.relation.volume | 74 | en_US |
dc.investigacion | Ciencias Sociales y Jurídicas | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | No ID | - |
dc.contributor.daisngid | No ID | - |
dc.contributor.daisngid | No ID | - |
dc.description.numberofpages | 16 | en_US |
dc.utils.revision | Sí | en_US |
dc.contributor.wosstandard | WOS:Gómez-Déniz, E | - |
dc.contributor.wosstandard | WOS:Ghitany, ME | - |
dc.contributor.wosstandard | WOS:Al-Mutairi, DK | - |
dc.date.coverdate | Agosto 2024 | en_US |
dc.identifier.ulpgc | Sí | en_US |
dc.contributor.buulpgc | BU-ECO | en_US |
dc.description.sjr | 0,404 | |
dc.description.jcr | 0,9 | |
dc.description.sjrq | Q2 | |
dc.description.jcrq | Q2 | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR TIDES- Técnicas estadísticas bayesianas y de decisión en la economía y empresa | - |
crisitem.author.dept | IU de Turismo y Desarrollo Económico Sostenible | - |
crisitem.author.dept | Departamento de Métodos Cuantitativos en Economía y Gestión | - |
crisitem.author.orcid | 0000-0002-5072-7908 | - |
crisitem.author.parentorg | IU de Turismo y Desarrollo Económico Sostenible | - |
crisitem.author.fullName | Gómez Déniz, Emilio | - |
Appears in Collections: | Artículos |
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.